# SDR USAA20100323BB018

- Difficulty date: March 22, 2010
- Submitted: March 23, 2010
- Operation: Air carrier
- Aircraft: N246AY
- Make and model: Boeing 767201
- Aircraft serial: 23898
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - THE EXIT LIGHT FELL OUT OF POSITION, AND DOESN'T SEEM TO WORK.  INSTALLED A NEW EMERGENCY LIGHT ASSEMBLY.
